# SDR 2008UALA04134

- Difficulty date: August 4, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 73,662 hours, 11,910 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 61441
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS LOOSE L AISLE 1ST CLASS.  *S/D*  FOUND LOOSE END CAP LIGHT ASSEMBLY.  INSTALLED END CAP.  AC OK FOR SERVICE.
